Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Analytic sheaves of local cohomology


Author: Yum-tong Siu
Journal: Trans. Amer. Math. Soc. 148 (1970), 347-366
MSC: Primary 32.50
MathSciNet review: 0257403
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.50

Retrieve articles in all journals with MSC: 32.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0257403-3
PII: S 0002-9947(1970)0257403-3
Article copyright: © Copyright 1970 American Mathematical Society